Feel like I completely screwed myself and now feel hopeless
« on: November 20, 2017, 10:07:02 pm »
I can’t help but feel like my failed Valium crossover and then all of the one off updoses that I very stupidly took to help me sleep have completely screwed me up. I’ve never felt so physically sick or mentally off. It’s unbearable I’m bed ridden and absolutely overwhelmed with terror and irrational thoughts 24/7. I don’t know what to do anymore I think I kindled myself so badly. I just wanted relief. This is my history:
Last year I did a daily liquid microtaper from February until November. I would liquefy one of my .5 mg tablets in 100 mL’s of milk and take our 1.2 mL’s a day until it was gone. So I got down to 1.5 mg’s around November of last year when I was slammed with symptoms/side effects and after seeking advice I decided to updose to 2 and then ultimately reinstate back at 2.5. This did not stabilize me at all and I wish more than anything I had just held at 1.5. In May of this year I had a failed Valium crossover. I then went back to 2.5 and tried a dry cut going extremely slow and only got from 2.5 to 2.375 cutting at a little less than 5% but I felt so terrible that I again went back to 2.5 and actually tried going to 3 mg’s for six days to see if I could get relief and did not so I then went back to 2.5 which is where I am now and have been for a few months with occasional 5 mg Valium updoses mixed in.
Better Off, Really?
« on: November 07, 2017, 05:58:24 pm »
Well, I am 68. Off 13 years of benzos for 39 months now. To say this has been hell is being kind. I can’t think of a strong enough word. So, in the past years I seldom sleep. This has led to severe depression, extreme sadness, no life,no hope. I have aged externally and internally exponentially. Given my age I am believing now I would have been better off staying on. I know many heal, and I also know some do not. I am just venting here. I realize most comments will be stay strong and don’t give in and you will heal. I felt that way for many months and years. No more.
So, I am giving this through February. If after that I am not better, I am going back on and buying myself whatever good weeks or months I can grab. I can’t take years more of this. I see some have been 5 or more years struggling. Maybe if I were younger. I didn’t work 30 years and save money to now stay home and cry and hope. Which is worse really, no life or a short time of living again. Hmmmmm….
Dealing with loss of income/job:
Here’s a message for everyone who has lost their job due to benzo withdrawal syndrome.
I ran into a guy I used to work with at a previous company from a few years ago. Here’s how the conversation went:
He said “Are you still working at (company)?”
I said “no, I’m still unemployed“.
He said “Really? What do you do all day?”
This was a question I wasn’t prepared for and at first I panicked and thought to myself “oh my God, what DO I do all day”? Then…it dawned on me…I’m fighting a secret battle to save my mind and my very soul. I spend all my energy researching this horrible curse, interacting with others who are going through the same thing and experimenting with the right diet and supplements to restore some form of normalcy to my life. The more I thought about it, the more I realized that I am probably working harder than I ever have in my entire life 24/7 just to keep myself from going insane. And a wave of calmness came over me and all of a sudden I felt proud of myself for fighting the toughest battle I’ve ever faced.
This is our “job” now! Fighting Benzo Withdrawal Syndrome. And that is something all of us should be proud of. I don’t know many people that could endure so much physical and emotional pain, embarrassment, humiliation, guilt and anger all at once and still get up every day.
So I answered his question by simply saying “I’m working on something big”. And that answer was the truth, in fact, it was an understatement.
I just want everyone to give themselves a pat on the back for fighting this battle every second of the day and winning. This is our new job as far as I’m concerned. And it’s the hardest one we will ever have.
Hope this post helps everyone to feel good about themselves tonight and show yourself some compassion and love. You have all earned it.
Peace and love to all!
« on: September 11, 2017, 10:23:00 am »
I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.
I need reassurance
Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »
deep massage in the liver
it went away with time for me
Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »
I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.
FREAKING OUT!! PLEASE HELP!
« on: July 01, 2017, 05:49:55 am »
Ive been having EXTREMELY BAD short term memory problems for the past few days. I can’t remember yesterday, a few days ago, a week ago or a month ago. I’m a long term user. I have tapered to a low dose. And this just started. I feel like everything before today is just a black hole. I’M FREAKING OUT!!!!! Is this permanent? I’m seriously afraid. And i can’t handle this being a withdrawl symptom permanently or long term. Hopefully you guys understand this post.
Is this amnesia!?!?!
« Last Edit: July 01, 2017, 02:17:02 pm by [Buddie] »
Re: Summer Jumpers Support Group!
« Reply #30 on: June 08, 2017, 09:34:16 pm »
I’m currently on 0.25MG of Klonopin and 25MG of trazodone for anxiety and OCD. I’ve cut down to the 0.25MG about 2 months ago and want to get off completely by the end of the summer and be symptom free!
I’m thinking of doing a cut to 0.125MG, holding that for a couple weeks, then either jumping entirely or cutting again down to 0.0625MG for a couple weeks, then jumping.
I’ve been on the klonopin for a total of 8 months.
Re: Summer Jumpers Support Group!
« Reply #31 on: June 08, 2017, 09:50:06 pm »
Hi and welcome!
I made cuts in the same fashion that you did. You have dissolve tabs?
What are you doing with your trazodone? Are you cutting it or leaving it?
How have your OCD symptoms been? Mine are a bit revved up. I do a lot of repeating thoughts/sentences in my head until they “sound right”. Plus some weird twitching etc occasionally in public
How do you parent in withdrawal?
« on: May 21, 2017, 12:02:25 am »
I have not been able to do anything for my son since this happened to me. I worry that if I don’t get better, he will be taken from me. How do people even parent in this kind of mental decline?
Re: How do you parent in withdrawal?
« Reply #1 on: May 21, 2017, 05:28:56 am »
You don’t know how long this will go on.
It might be best to make an agreement with someone you trust
who can be ready in case things at home become unsustainable
and too difficult for your son.
I assume you are doing all the right things, but things might not work out in time.
Screaming out in mental agony
« on: May 13, 2017, 10:54:21 pm »
I don’t know what happened to me today but the mental tension got so much, I just screamed in agony, begging God to take me…I just cried hysterically pleading for relief and release from this horrible, painful agony….Need help but there’s no help